Journal article Open Access

On the Solutions of Diophantine Equation (Mp − 2) x + (Mp + 2) y = z 2 where Mp is Mersenne Prime

Vipawadee Moonchaisook


BibTeX Export

@article{vipawadee_moonchaisook_2021_5414068,
  author       = {Vipawadee Moonchaisook},
  title        = {{On the Solutions of Diophantine Equation (Mp − 2) 
                   x + (Mp + 2) y = z 2 where Mp is Mersenne Prime}},
  journal      = {{International Journal of Basic Sciences and 
                   Applied Computing (IJBSAC)}},
  year         = 2021,
  volume       = 3,
  number       = 4,
  pages        = {1-3},
  month        = aug,
  doi          = {10.35940/ijbsac.D0216.083421},
  url          = {https://doi.org/10.35940/ijbsac.D0216.083421}
}
21
18
views
downloads
Views 21
Downloads 18
Data volume 5.0 MB
Unique views 18
Unique downloads 16

Share

Cite as